# SDR CALA2023021600464

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 75,541 hours, 32,324 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: IAEV2522A5
- Condition: Stalled
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

CREW REPORTS #1 ENGINE STALL ECAM FOLLOWED BY EGT IN RED, ENGINE WAS SHUTDOWN. PER CREW ENGINE WINDMILLED APPROX 80 MINUTES AND THEY DID NOT RECALL IF POSITIVE OIL PRESSURE WAS MAINTAINED. LANDING WAS UNDER WEIGHT AND NORMAL. TOMC-MEREDITH ADDED ESN V11464  8130 INFORMATION AND SHOP INFORMATION REPLACED NO.1 ENGINE PER AMM 71-00-20. ALL WORK PERFORMED DOCUMENTED ON TASK CARD 31-7100-1-4900 INSPECTED #1 ENGINE R & R PER RII
